Paper Title:
On the Number of Balanced Even-Variable Boolean Functions with Maximum Algebraic Immunity
  Abstract

Enumeration of Boolean functions with maximum algebraic immunity (MAI) is investigated in this paper. The even-variable Boolean functions with maximum AI were divided into 3 classes. First, we can obtain the number of the first two classes, and then we give a construction which provides large number of Boolean functions with maximum AI belong to the third classes. As a result, the lower bound on the number of balanced even-variable Boolean functions with maximum AI was improved.

  Info
Periodical
Edited by
Qi Luo
Pages
1647-1650
DOI
10.4028/www.scientific.net/AMM.58-60.1647
Citation
H. Xin, S. J. Fu, C. Li, "On the Number of Balanced Even-Variable Boolean Functions with Maximum Algebraic Immunity", Applied Mechanics and Materials, Vols. 58-60, pp. 1647-1650, 2011
Online since
June 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Xiao Wen Xiong, Ai Guo Wei, Kai Yin
Chapter 4: Data, Image and Signal Processing
Abstract:To resist algebraic attacks, a high algebraic immunity is now an important criteria for Boolean functions used in stream ciphers. In recent...
387
Authors: Zhi Chao Zhang, Zheng Huang, Jie Zhang, Qiao Yan Wen
Chapter 4: Computational Methods and Algorithms, Applied Information Technologies
Abstract:Recently, algebraic attacks becomes a major attack method to threat to cryptography security. In order to resist algebraic attacks, algebraic...
2952
Authors: Jing Lian Huang, Zhuo Wang, Ya Jing Liu
Chapter 3: Control, Electronic, Automation Technology and Communication Engineering
Abstract:Using the derivative of the Boolean function and the e-derivative defined by ourselves as main research tools, we study the relationship...
195